Bio

Lecturer in Applied Mathematics, University College London, 2017

Starting Research Position, INRIA Paris, 2015-2017

DPhil in Mathematics, University of Oxford, 2015

Interests

Numerical analysis of partial differential equations

Stochastic control problems & Hamilton-Jacobi-Bellman equations

A posteriori error analysis & adaptivity

Last updated: October 2018. Content not up to date? Try your browser's refresh button.

2018
16. Time-parallel iterative solvers for parabolic evolution equations, M. Neumüller & IS, accepted in SIAM Journal on Scientific Computing, 2018.
arXiv
15. An adaptive hp-refinement strategy with computable guaranteed bound on the error reduction factor, P. Daniel, A. Ern, IS & M. Vohralik, Computers and Mathematics with Applications, 2018, doi:10.1016/j.camwa.2018.05.034.
CAMWA arXiv HAL
14. Equilibrated flux a posteriori error estimates in L2(H1)-norms for high-order discretizations of parabolic problems, A. Ern, IS & M. Vohralik, IMA Journal of Numerical Analysis, 2018, doi:10.1093/imanum/dry035.
IMANUM arXiv HAL
13. On the notion of boundary conditions in comparison principles for viscosity solutions, M. Jensen & IS, in Hamilton–Jacobi– Bellman Equations, Numerical Methods and Applications in Optimal Control, Radon Series on Computational and Applied Mathematics, 2018.
PDF arXiv HAL
2017
12. Nonoverlapping domain decomposition preconditioners for discontinuous Galerkin approximations of Hamilton–Jacobi–Bellman equations, IS, Journal of Scientific Computing, volume 74, issue 1, pages 145–174, 2018 (published online 2017).
JSC PDF © Springer arXiv HAL
11. Guaranteed, locally space-time efficient, and polynomial-degree robust a posteriori error estimates for high-order discretizations of parabolic problems, A. Ern, IS & M. Vohralik, SIAM Journal on Numerical Analysis, volume 55, issue 6, pages 2811-2834, 2017.
SINUM pdf © SIAM arXiv HAL
10. Discrete p-robust H(div)-liftings and a posteriori estimates for elliptic problems with H−1 source terms, A. Ern, IS & M. Vohralik, Calcolo, volume 54, issue 3, pages 1009-1025, 2017.
Calcolo arXiv HAL
9. Robust and efficient preconditioners for the discontinuous Galerkin time-stepping method, IS, IMA Journal of Numerical Analysis, volume 37, issue 4, pages 1961-1985, 2017.
IMANUM arXiv HAL
2016
8. Stable Discontinuous Galerkin FEM without penalty parameters, L. John, M. Neilan & IS, Numerical Mathematics and Advanced Applications 2015, pages 165-173, Springer, 2016.
Springer arXiv HAL
7. A note on optimal spectral bounds for nonoverlapping domain decomposition preconditioners for hp-version discontinuous Galerkin methods, P. F. Antonietti, P. Houston & IS, International Journal of Numerical Analysis and Modeling, volume 13, issue 4, pages 513–524, 2016.
Int. J. Numer. Anal. Model.
6. Discontinuous Galerkin finite element methods for time-dependent Hamilton–Jacobi–Bellman equations with Cordes coefficients, IS & E. Süli, Numerische Mathematik, volume 133, issue 1, pages 141-176, 2016.
Numer. Math. arXiv
2013-2015
5. Discontinuous Galerkin finite element approximation of Hamilton–Jacobi–Bellman equations with Cordes coefficients, IS, DPhil Thesis, University of Oxford, 2015.
Oxford Thesis Repository
4. Discontinuous Galerkin finite element approximation of Hamilton–Jacobi–Bellman equations with Cordes coefficients, IS and E. Süli, SIAM Journal on Numerical Analysis, volume 52, issue 2, pages 993–1016, 2014.
SINUM pdf © SIAM
3. Discontinuous Galerkin finite element approximation of nondivergence form elliptic equations with Cordes coefficients, IS and E. Süli, SIAM Journal on Numerical Analysis, volume 51, issue 4, pages 2088–2106, 2013.
SINUM pdf © SIAM
2. Finite element methods with artificial diffusion for Hamilton–Jacobi–Bellman equations, M. Jensen and IS, Numerical Mathematics and Advanced Applications 2011, pages 267-274, Springer, 2013.
Springer arXiv
1. On the convergence of finite element methods for Hamilton–Jacobi–Bellman equations, M. Jensen and IS, SIAM Journal on Numerical Analysis, volume 51, issue 1, pages 137–162, 2013.
SINUM pdf © SIAM